MAUDE Adverse Event Report: PULSION MEDICAL SYSTEMS SE PICCO CATHETER; PROBE, THERMODILUTION

PULSION MEDICAL SYSTEMS SE PICCO CATHETER; PROBE, THERMODILUTION
Model Number PV2014L16-A
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/12/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Further information about the event has been requested.Supplemental emdr will be sent when the investigation is completed.H3 other text : device not yet received.
 
Event or Problem Description
Patients with septic shock require picco catheterization to monitor cardiac output use the v2014l16-a kit in the report; during femoral artery puncture, adjusting the guide wire when it was discovered that the guide wire was stuck in the puncture needle, it was found that the guide wire entered the vascular end and was damaged after the needle was connected and withdrawn.Therefore, the guide wire was immediately replaced without causing any damage to the patient.Manufacturer reference: (b)(4).
 
Event or Problem Description

Brand Name
PICCO CATHETER
Common Device Name
PROBE, THERMODILUTION
Manufacturer (Section D)
PULSION MEDICAL SYSTEMS SE
hans-riedl-strasse 17
feldkirchen 85622
GM  85622
Manufacturer (Section G)
PULSION MEDICAL SYSTEMS SE
hans-riedl-strasse 17
feldkirchen 85622
GM   85622
Manufacturer Contact
florian kopp
hans-riedl-strasse 17
feldkirchen 85622
GM   85622
0894599140
MDR Report Key16982521
Report Number3003263092-2023-00001
Device Sequence Number15166810
Product Code KRB
UDI-Device Identifier04250094500962
UDI-Public(01)04250094500962(17)260430(11)210526(10)694226
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K171620
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/26/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2026
Device Model NumberPV2014L16-A
Device Catalogue Number6885046
Device Lot Number694226
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/28/2023
Supplement Date Received by Manufacturer07/13/2023
Initial Report FDA Received Date05/23/2023
Supplement Report FDA Received Date07/31/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/26/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient Age29 YR
Patient SexMale